CSN Login
Members Online: 13

onco stopped taxol

cherdaetwyler
Posts: 165
Joined: Dec 2000

Hi ladies,
I went yesterday for my second taxol. When I started telling my doctor about the pain in my finger tips and feet he asked if it was still there if it didn't go away after just a few days...wheich it hadn't.
Then he asked about all the other stuff on my list. or at least a couple of the things.
like the speedy heart beats.
then he canceled future Taxol treatments. he ordered more heart scans and chest xrays because of the pulse and the chest pains.

yesterday my fingers got so bad during the morning that I couldn't unbutton my jeans to use the bathroom...luckily they are a little big and I squeezed them down over my hips before having an accident, but I was really worried for a few minutes.

He says these taxol side effects should go away soon.

The really scariest one, was that my shoulders and collarbone areas had the same sort of burning pain as my hands and feet, and it just keeps getting worse,,,,just feels like the tissue below my port is on fire.

I see the oncologist in three weeks again.

scans and xrays on this Friday.

I don't know when they will start my radiation now.
I'll try to get back on here when I can.
much love, hugs, and prayers to you all,
cher

sueholm's picture
sueholm
Posts: 221
Joined: Oct 2000

cher. that's too bad about the taxol, but its not much good if the treatment kills yu! I am sorry you are experiencing so much pain..it is a real drag, to put it mildly. My radiation starts Monday, so I am really pleased to finally get that show on the road...I have to travel four hours a day to get it, and I suspect you are in the same boat...Saw a Stellar jay the other day, and have evening grosbeaks and Oregon juncos at my bird feeders. havent seen a heron land on the river yet this year, nor a bald eagle yet! but I will! love Susan

cruf
Posts: 931
Joined: Oct 2000

Hey Cher! Sorry you're so uncomfortable! Hopefully the MD is right and the discomfort will subside quickly, then you can get back on the road to recovery.Will keep you in my prayers! HUGS!!! Cathy

judyd
Posts: 130
Joined: Nov 2000

Hi Cher, sorry things aren't going so good for you right now. Hopefully you will get everything back on track here soon. My thoughts & prayers will be with you. Judy

lucy
Posts: 160
Joined: Nov 2000

Cher - My prayers will be with you for the scans and xrays and remember to keep a "positive attitude". God Bless You - Lucy

mjdp2's picture
mjdp2
Posts: 142
Joined: Nov 2000

Hi Cher,
Welcome to the once only Taxol club. I had the same symptoms, and now just have the tingling but not numbness or pain. I waited three weeks before I started my radiation. I am now on Tamoxifen. You will be fine. Margaret

bdean
Posts: 262
Joined: Feb 2001

Hi Cher: I just wanted to warn you not to be upset if the fingers,etc. take a while to get better--maybe three months. You will be in my thoughts and prayers--may God give you the strength and courage you need to get through. Hugs from Brenda in GA.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network